# SDR BAQA086399

- Difficulty date: May 12, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N117UB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7062
- Aircraft time: 6,298 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Transfer Tube
- Part serial: OHP0364P
- Condition: Bent
- Location: Fuel Manifold
- Part time: 733 hours
- Component part number: 430168701
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSFER TUBES BENT.  REPLACED WITH SERVICEABLE UNIT. 5/13/03
